# SDR SWAA2025031103529

- Difficulty date: March 9, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N7733B
- Make and model: Boeing 737-76N
- Aircraft serial: 32678
- Aircraft time: 58,422 hours, 30,169 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAINS EMER EXIT SIDEWALL LIGHT INOP<[01] PERFORMED OPERATIONAL CHECK OF THE EMERGENCY LIGHTS IAW AMM 33-51-00. OPS CHECK GOOS. PLACARDS REMOVED.
